# SDR 2008UALA02201

- Difficulty date: April 14, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 27,675 hours, 6,267 cycles
- Engine: Pwa PW4077
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: 0335KPU01
- Condition: Faulted
- Location: Fuel Qty Ind
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY PROCESSOR HAS AN INTERNAL FAULT, CMC MSG 28-20050, ACTIVE.  FOUND CHANNEL-L INOP,  REPLACED  FUEL QUANTITY PROCESSOR UNIT PER MM28-41-01-401, OPS  NORMAL. AC OK FOR SERVICE.
